# SDR COMA0460350

- Difficulty date: June 4, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,601 hours, 24,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD LOWER ANGLE DAMAGED AT FS 310.00 AT FORWARD PULL-IN LEVER.  REPAIRED DAMAGED ANGLE IAW BOMBARDIER REO 601R-52-11-509.
